MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 5MMX40MM; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 5MMX40MM; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number M003SFD050400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the stent delivery wire(sdw) of the stent (subject device) fractured upon deployment.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D10 product available to stryker ¿ updated.D10 returned to manufacturer on ¿updated.The device history record review confirms that the device met all material, assembly and performance specifications.During visual inspection, the stabilizer of the subject stent was only returned, and the outer catheter and subject stent were not returned with the device.The proximal subject sent stabilizer was kinked/bent.The mid-section of the subject stent stabilizer was broken/fractured.There was some deformation/broken/fractured noted to the distal end of the subject stent stabilizer and the distal section was not returned.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The reported complaint that the pusher wire of the subject stent fractured upon deployment was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the patient¿s anatomy was severely tortuous.As per additional information no damage was noted to the device prior to use and the device was prepared as per dfu for this product.A continuous flow of saline was used during the procedure.During analysis the subject stent stabilizer was noted to be damaged & deformed.It is probable that the subject stent stabilizer was damaged during the clinical procedure causing the reported event.An assignable cause of procedural factors will be assigned to the as reported defect of subject stent stabilizer broken/fractured during use and to the analyzed stent stabilizer kinked/bent, stent stabilizer broken/fractured inside patient' and stent stabilizer deformed.

Brand Name
SURPASS STENT DELIVERY SYSTEM 5MMX40MM
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9500083
Report Number3008881809-2019-00402
Device Sequence Number16529652
Product Code OUT
UDI-Device Identifier07613252648864
UDI-Public07613252648864
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P172004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Model NumberM003SFD050400
Device Catalogue NumberM003SFD050400
Device Lot Number21601652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT5 INTERMEDIATE CATHETER (STRYKER); INFINITY SHEATH (STRYKER); SYNCRO2 SOFT GUIDEWIRE (STRYKER)
Patient Age49 YR